# SDR SWIA2020061251091

- Difficulty date: May 19, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON FS280 FLOOR SUPPORT ANGLE.  (C-CHECK) RO 6/8/2020 BLENDED AND EVALUATED FS280 FLOOR SUPPORT ANGLE. FOUND TO BE OUT OF LIMITS. REMOVED AND WET INSTALLED "NEW" FLOOR SUPPORT ANGLE LOCATED AT FS280 AS REQ'D REF DRWG, SRM COMPLIED WITH.
